CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Effectiveness of Demailly's strong openness conjecture and related problems 期刊论文
INVENTIONES MATHEMATICAE, 2015, 卷号: 202, 期号: 2, 页码: 635-676
Authors:  Guan, Qi'an;  Zhou, Xiangyu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2004, 卷号: 123, 期号: 2, 页码: 409-429
Authors:  Ruan, GZ;  Wang, SY;  Yamamoto, Y;  Zhu, SS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
bilevel programming  multilevel programming  upper semicontinuity  connectedness  
On the stability of generalized vector quasivariational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 113, 期号: 2, 页码: 283-294
Authors:  Li, SJ;  Chen, GY;  Teo, KL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized vector quasivariational inequality problems  classical variational inequality problems  stability  upper se semicontinuity  lower semicontinuity  
Stability results for Ekeland's epsilon variational principle for vector valued functions 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 1998, 卷号: 48, 期号: 1, 页码: 97-103
Authors:  Chen, GY;  Huang, XX
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Ekeland's epsilon-variational principle  convergence of a sequence of sets  stability of variational principle for vector valued functions